# SDR USAA011158

- Difficulty date: August 28, 2001
- Submitted: October 18, 2001
- Operation: Air carrier
- Aircraft: N633AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27811
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 30,461 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOORBEAM CORRODED, BS 1640 RBL 22, 30, 36, 42, 49.  REMOVED AND REPLACED T-CAP.  (M)
